This item still needs to be validated !
Title: Improved algorithm for the discrete fourier-transform - reply
Authors: Froeyen, Mathy ×
Hellemans, Louis #
Issue Date: Apr-1987
Publisher: Amer inst physics
Series Title: Review of scientific instruments vol:58 issue:4 pages:715-715
ISSN: 0034-6748
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Medicinal Chemistry (Rega Institute)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science